BAZZANELLA, DANILO

BAZZANELLA, DANILO  

Dipartimento di Scienze Matematiche  

002146  

Mostra records
Risultati 1 - 20 di 30 (tempo di esecuzione: 0.036 secondi).
Citazione Data di pubblicazione Autori File
Primes in Almost All Short Intervals II / Bazzanella, D.. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - 3 B:3(2000), pp. 717-726. 1-gen-2000 Bazzanella D. Primes in almost all short intervals. II.pdf
Primes in almost all short intervals II / Bazzanella, Danilo. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - 3B:(2000), pp. 717-726. 1-gen-2000 BAZZANELLA, Danilo BUMI_2000_8_3B_3_717_0.pdf
On the asymptotic formula for Goldbach numbers in short intervals / Bazzanella, Danilo; Languasco, A.. - In: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA. - ISSN 0081-6906. - STAMPA. - 36:1-2(2000), pp. 185-199. [10.1556/SScMath.36.2000.1-2.14] 1-gen-2000 BAZZANELLA, Danilo + B-L.pdf
The exceptional set for the number of primes in short intervals / Bazzanella, Danilo; Perelli, A.. - In: JOURNAL OF NUMBER THEORY. - ISSN 0022-314X. - STAMPA. - 80:1(2000), pp. 109-124. [10.1006/jnth.1999.2429] 1-gen-2000 BAZZANELLA, Danilo + B-P.pdf
Primes between consecutive squares / Bazzanella, Danilo. - In: ARCHIV DER MATHEMATIK. - ISSN 0003-889X. - STAMPA. - 75:1(2000), pp. 29-34. [10.1007/s000130050469] 1-gen-2000 BAZZANELLA, Danilo Primes-between-squares.pdf
Serie di Funzioni e Trasformate / Bazzanella, Danilo; Boieri, Paolo; Caire, Luisella; Tabacco, Anita Maria. - (2001). 1-gen-2001 BAZZANELLA, DaniloBOIERI, PAOLOCAIRE, LUISELLATABACCO, Anita Maria -
Serie di funzioni e trasformate. Teoria ed esercizi / Bazzanella, Danilo; Boieri, P.; Caire, L.; Tabacco, Anita Maria. - (2001). 1-gen-2001 BAZZANELLA, DaniloTABACCO, Anita Maria + -
Prime numbers between squares / Bazzanella, Danilo. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - STAMPA. - 3*:(2004), pp. 159-164. 1-gen-2004 BAZZANELLA, Danilo Prime-numbers-between-squares.pdf
The exceptional set for the distribution of primes between consecutive powers / Bazzanella, Danilo. - In: ACTA MATHEMATICA HUNGARICA. - ISSN 0236-5294. - STAMPA. - 116:3(2007), pp. 197-207. [10.1007/s10474-007-5174-y] 1-gen-2007 BAZZANELLA, Danilo Exceptional-between-powers.pdf
A note on primes in short intervals / Bazzanella, Danilo. - In: ARCHIV DER MATHEMATIK. - ISSN 0003-889X. - STAMPA. - 91:2(2008), pp. 131-135. [10.1007/s00013-008-2617-9] 1-gen-2008 BAZZANELLA, Danilo Primes_short_intervals.pdf
Primes between consecutive powers / Bazzanella, Danilo. - In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS. - ISSN 0035-7596. - STAMPA. - 39 (2):(2009), pp. 413-421. [10.1216/RMJ-2009-39-2-413] 1-gen-2009 BAZZANELLA, DANILO reprints.pdf
Prime numbers in intervals starting at a fixed power of the integers / Bazzanella, Danilo. - In: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY. - ISSN 1446-7887. - STAMPA. - 87:(2009), pp. 83-89. [10.1017/S1446788709000020] 1-gen-2009 BAZZANELLA, Danilo JAMS-paper.pdf
A note on primes between consecutive powers / Bazzanella, Danilo. - In: RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA. - ISSN 0041-8994. - STAMPA. - 121:(2009), pp. 223-231. [10.4171/RSMUP/121-13] 1-gen-2009 BAZZANELLA, Danilo Note-primes-between-powers.pdf
Prime numbers in logarithmic intervals / Bazzanella, Danilo; Languasco, A.; Zaccagnini, A.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 362:5(2010), pp. 2667-2684. [10.1090/S0002-9947-09-05009-0] 1-gen-2010 BAZZANELLA, Danilo + -
On the divisor function in short intervals / Bazzanella, Danilo. - In: ARCHIV DER MATHEMATIK. - ISSN 0003-889X. - STAMPA. - 97:5(2011), pp. 453-458. [10.1007/s00013-011-0315-5] 1-gen-2011 BAZZANELLA, Danilo divisor_function.pdf
Two conditional results about primes in short intervals / Bazzanella, Danilo. - In: INTERNATIONAL JOURNAL OF NUMBER THEORY. - ISSN 1793-0421. - STAMPA. - 7:7(2011), pp. 1753-1759. [10.1142/S1793042111004563] 1-gen-2011 BAZZANELLA, Danilo two_conditional_results.pdf
Some conditional results on primes between consecutive squares / Bazzanella, Danilo. - In: FUNCTIONES ET APPROXIMATIO COMMENTARII MATHEMATICI. - ISSN 0208-6573. - STAMPA. - 45:2(2011), pp. 255-263. [10.7169/facm/1323705816] 1-gen-2011 BAZZANELLA, Danilo some_conditional.pdf
Conditional results about primes between consecutive powers / Bazzanella, Danilo. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - STAMPA. - 4:1(2013), pp. 61-69. 1-gen-2013 BAZZANELLA, Danilo conditional_consecutive_powers.pdf
A note on integer polynomials with small integrals / Bazzanella, Danilo. - In: ACTA MATHEMATICA HUNGARICA. - ISSN 0236-5294. - STAMPA. - 141:4(2013), pp. 320-328. [10.1007/s10474-013-0326-8] 1-gen-2013 BAZZANELLA, Danilo small_polynomials.pdf
Primes between consecutive squares and the Lindelof hypothesis / Bazzanella, Danilo. - In: PERIODICA MATHEMATICA HUNGARICA. - ISSN 0031-5303. - STAMPA. - 66:1(2013), pp. 111-117. [10.1007/s10998-013-1457-y] 1-gen-2013 BAZZANELLA, Danilo squares_lindelof.pdf